# SDR UPS01236763

- Difficulty date: August 31, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support Bracket
- Condition: Cracked
- Location: Nlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT NOSE GEAR LOCK ACTUATOR SUPPORT BRACKET IS CRACKED.  SUPPORT BRACKET IS LOCATED ON AFT BULKHEAD WALL. REMOVED NOSE GEAR LOCK ACTUATOR SUPPORT BRACKET.  DRILLED UP NEW SUPPORT BRACKET AS REQUIRED.  INSTALLED BRACKET IAW 727 SRM 51-30-02
